Jianliang Qian
Jianliang Qian
Professor of Mathematics, Michigan State University
Verified email at
Cited by
Cited by
Lax–Friedrichs sweeping scheme for static Hamilton–Jacobi equations
CY Kao, S Osher, J Qian
Journal of Computational physics 196 (1), 367-391, 2004
High order fast sweeping methods for static Hamilton–Jacobi equations
YT Zhang, HK Zhao, J Qian
Journal of Scientific Computing 29, 25-56, 2006
Fast sweeping methods for eikonal equations on triangular meshes
J Qian, YT Zhang, HK Zhao
SIAM Journal on Numerical Analysis 45 (1), 83-107, 2007
A fast sweeping method for static convex Hamilton–Jacobi equations
J Qian, YT Zhang, HK Zhao
Journal of Scientific Computing 31 (1-2), 237-271, 2007
An adjoint state method for three-dimensional transmission traveltime tomography using first-arrivals
S Leung, J Qian
Numerical methods for high dimensional Hamilton–Jacobi equations using radial basis functions
T Cecil, J Qian, S Osher
Journal of Computational Physics 196 (1), 327-347, 2004
An adaptive finite-difference method for traveltimes and amplitudes
J Qian, WW Symes
Geophysics 67 (1), 167-176, 2002
An efficient Neumann series–based algorithm for thermoacoustic and photoacoustic tomography with variable sound speed
J Qian, P Stefanov, G Uhlmann, H Zhao
SIAM Journal on Imaging Sciences 4 (3), 850-883, 2011
Eulerian Gaussian beams for high-frequency wave propagation
S Leung, J Qian, R Burridge
Geophysics 72 (5), SM61-SM76, 2007
Fast sweeping methods for factored anisotropic eikonal equations: multiplicative and additive factors
S Luo, J Qian
Journal of Scientific Computing 52, 360-382, 2012
Finite‐difference quasi‐P traveltimes for anisotropic media
J Qian, WW Symes
Geophysics 67 (1), 147-155, 2002
Fast Gaussian wavepacket transforms and Gaussian beams for the Schrödinger equation
J Qian, L Ying
Journal of Computational Physics 229 (20), 7848-7873, 2010
Eulerian Gaussian beams for Schrödinger equations in the semi-classical regime
S Leung, J Qian
Journal of Computational Physics 228 (8), 2951-2977, 2009
A slowness matching Eulerian method for multivalued solutions of eikonal equations
WW Symes, J Qian
Journal of Scientific Computing 19, 501-526, 2003
Mountain waves and Gaussian beams
NM Tanushev, J Qian, JV Ralston
Multiscale Modeling & Simulation 6 (2), 688-709, 2007
Factored singularities and high-order Lax–Friedrichs sweeping schemes for point-source traveltimes and amplitudes
S Luo, J Qian
Journal of Computational Physics 230 (12), 4742-4755, 2011
A level set-based Eulerian approach for anisotropic wave propagation
J Qian, LT Cheng, S Osher
Wave Motion 37 (4), 365-379, 2003
Paraxial eikonal solvers for anisotropic quasi-P travel times
J Qian, WW Symes
Journal of Computational Physics 173 (1), 256-278, 2001
A fast local level set method for inverse gravimetry
V Isakov, S Leung, J Qian
Communications in Computational Physics 10 (4), 1044-1070, 2011
High-order factorization based high-order hybrid fast sweeping methods for point-source eikonal equations
S Luo, J Qian, R Burridge
SIAM Journal on Numerical Analysis 52 (1), 23-44, 2014
The system can't perform the operation now. Try again later.
Articles 1–20